# SDR RAIA961104

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: X-Screw
- Part number: 8975481
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 8,453 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BMI - FLT 7325 - LEFT ENGINE RPM 98.8 PERCENT.  ADJUSTED SCREW X (PROP GOV HIGH).  (M)
